# SDR ASAA0945785

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP LOWER SKIN PUNCTURED 16 INCHES FROM I/B EDGE AND 6 INCHES FROM TRAILING EDGE.  REPAIRED PUNCTURE ON LEFT I/B FORE FLAP LOWER SKIN PUNCTURED 16 INCHES FROM I/B EDGE AND 6 INCHES FROM TRAILING EDGE.
